RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 9  


Meromorphic approximants to complex Cauchy transforms with polar singularities
L. Baratchart, M. L. Yattselev
3
On the multiplicative and $T$-space structure of the relatively free Grassmann algebra
A. V. Grishin, L. M. Tsybulya
41
The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex
U. U. Zhamilov, U. A. Rozikov
81
The distribution of the zeros of holomorphic functions of moderate growth in the unit disc and the representation of meromorphic functions there
E. G. Kudasheva, B. N. Khabibullin
95
Banach frames in the affine synthesis problem
P. A. Terekhin
127
Recovering Sturm-Liouville operators from spectra on a graph with a cycle
V. A. Yurko
147
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019